# SDR SWAA2022051295463

- Difficulty date: April 18, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS312 TO BS328 RBL31 FLOOR STRUCTURE AREA AT FWD GALLEY AREA 2022-204677 / [01] REPLACED WEB LOCATED BS312 TO BS328 RBL31 FLOOR STRUCTURE AREA AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING 141A5400; SHEET 39; REV - AND B737-700 SRM 51-10-02 PARAGRAPH 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED WEB LOCATED BS312 TO BS328 RBL31 FLOOR STRUCTURE AREA AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING 141A5400; SHEET 39; REV - AND B737-700 SRM 51-10-02 PARAGRAPH 9. SEE INDIVIDUAL SIGNOFFS BELOW. RII ACCOMPLISHED.
